American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11S40) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Kevin A. Broughan and A. Ross Barnett. Linear law for the logarithms of the Riemann periods at simple critical zeta zeros. Math. Comp. 75 (2006) 891-902. MR 2196998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Diane Meuser and Margaret Robinson. The Igusa local zeta functions of elliptic curves. Math. Comp. 71 (2002) 815-823. MR 1885630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Daniel C. Shanks, Patrick J. Sime and Lawrence C. Washington. Zeros of 2-adic $L$-functions and congruences for class numbers and fundamental units. Math. Comp. 68 (1999) 1243-1255. MR 1622093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. Ernvall and T. Metsänkylä. Computation of the zeros of $p$-adic $L$-functions. II . Math. Comp. 62 (1994) 391-406. MR 1203734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1